Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 5, Pages 732–746 (Mi zvmmf3450)  

This article is cited in 1 scientific paper (total in 2 paper)

Correctness of boundary value problems of the theory of momentless elastic shells with vanishing curvature

L. S. Klabukova

Moscow

Full text: PDF file (1420 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:3, 63–73

Bibliographic databases:

UDC: 519.6:539.3
MSC: Primary 74K15; Secondary 74S20, 74S30, 74P10, 49N60
Received: 22.10.1985
Revised: 06.10.1988

Citation: L. S. Klabukova, “Correctness of boundary value problems of the theory of momentless elastic shells with vanishing curvature”, Zh. Vychisl. Mat. Mat. Fiz., 29:5 (1989), 732–746; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 63–73

Citation in format AMSBIB
\Bibitem{Kla89}
\by L.~S.~Klabukova
\paper Correctness of boundary value problems of the theory of momentless elastic shells with vanishing curvature
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 5
\pages 732--746
\mathnet{http://mi.mathnet.ru/zvmmf3450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1005094}
\zmath{https://zbmath.org/?q=an:0707.73042}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 3
\pages 63--73
\crossref{https://doi.org/10.1016/0041-5553(89)90148-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3450
  • http://mi.mathnet.ru/eng/zvmmf/v29/i5/p732

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Klabukova, “On the well-posedness of boundary value problems and their approximate solution for momentless lattice shells”, Comput. Math. Math. Phys., 35:11 (1995), 1381–1391  mathnet  mathscinet  zmath  isi
    2. M. K. Kerimov, “In memory of Lyudmila Sergeevna Klabukova”, Comput. Math. Math. Phys., 50:7 (2010), 1274–1277  mathnet  crossref  mathscinet  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:91
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022